MathSciNet Relay Station
MathSciNet bibliographic data
MR2738342 60J65 (60G70)
Janson, Svante; Louchard, Guy; Martin-Löf, Anders The maximum of Brownian motion with parabolic drift. Electron. J. Probab. 15 (2010), no. 61, 1893–1929.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement